Forum

M.S and Crohn's

Hi, has any one got any knowledge of azathioprine? I have been taking teriflunomide but I have now been diagnosed with chron’s so I have to stop this and take azathioprine for both M.S & Chron’s . Is it some sort of wonder drug? it all sounds quite scary. I felt my M.S was managed well and now it is all to change!!! Only good comments please LOL x

Hi, I also have crohn’s and am on azathioprine. It’s not that bad. Let me know if you have any questions, love Bex xxx

Thanks Bex, I am speaking with Dr tomorrow & hope to get started on azathioprine then. Its such a muddle not helped by not getting the right support or advice!!! hopefully it will sort out I seem to have a good MS team and t/f to another surgery has helped. Nice to speak with someone who is going through the same. xx

You are most welcome. Yeah, it is good to talk with someone who is going through the same thing. Good luck with your doctor tomorrow. Just be careful cos azathioprine is an immunosuppressent, so you will be more susceptable to infection and if you get a cut or any type of injury, it may take longer to heal. Having said that though, i had 3 tattoos done while on it and they healed really well in only 3 weeks! Sorry if you know this already xxx

my Dr phoned today and I picked up my prescription I was on teriflunomide seems it has similar side effects so hopefully it will be a smooth swap over. Stop 1 & on with the other x

Hi Bex, me again I think all is well sore throat & headache but I had these symptoms with MS. so I will give it another couple of days, Cheers Mazxx

Hi I seem to be having a crap time sore throat,loss of voice, bloating stomach, stomach cramps. and head aches. never felt this bad before, been in bed for 2 days. Do you reckon meds or just my M.S. Never worry about telling me something I may know all advice welcome xx